# SDR DALA2019042202554

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 47,927 hours, 32,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L & 1R EMERGENCY EXIT IDENTIFIERS DO NOT LIGHT UP DURING TEST. MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER (B5-118) FOR THE LEFT & RIGHT FWD DOOR EXIT SIGNS PER B717 AMM 33-51-03. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER B717 AMM 33-51-00 710-801, FWD DOOR EXIT SIGNS CHECK GOOD AT THIS TIME.
